IJPAM: Volume 65, No. 1 (2010)


E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]

Abstract.Fix an integral $X\subset \mathbb {P}^n$. Here we consider the description of all pairs $O, P\in (\mathbb {P}^n\setminus X)$, $O\ne P$, such that $r_X(P) > r_{\ell _O(X)}(\ell _O(P))$, where $\ell _O$ is the linear projection from $O$, the $X$-rank $r_X(P) $ is the minimal cardinality of a set $S\subset X$ such that $P\in \langle S\rangle$ and $r_{\ell _O(X)}(\ell _O(P))$ is defined in a similar way.

Received: June 23, 2010

AMS Subject Classification: 14N05

Key Words and Phrases: $X$-rank, linear projection, Veronese embedding

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 65
Issue: 1